The non-zero divisor graph of a ring

Authors

  • Sameer Kadem Dijlah University College - Department of Computer Techniques Engineering
  • Ali Aubad University of Baghdad - Department of Mathematics
  • Abdulrahman H. Majeed University of Baghdad - Department of Mathematics

Keywords:

ring, zero-divisor, connected graph, diameter

Abstract



Let R be a ring, we associate a simple graph Φ(R) to R, with vertices V(R) = R\{0, 1,−1}, where distinct vertices x, y ∈ V(R) are adjacent if and only if either xy ≠ 0 or yx ≠ 0.  In this paper, we prove that if Φ(R) is connected such that R \(\ncong\) Z2 × Z4 then the diameter of Φ(R) is almost 2.  Also, we will pay specific attention to investigate the connectivity of certain rings such that, the ring of integers modulo n, Zn is connected, reduced ring and matrix ring.

Downloads

Published

2020-02-14

How to Cite

Kadem, S., Aubad, A., & Majeed, A. H. (2020). The non-zero divisor graph of a ring. Italian Journal of Pure and Applied Mathematics, 43, 975–983. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7270

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 3 4 5 6 7 8 9 10 11 > >> 

You may also start an advanced similarity search for this article.